# SDR AALA971920

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT AT 34H FOUND INOPERATIVE.  RE-SECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 34H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
